# SDR AALA201702279017

- Difficulty date: February 25, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 72,786 hours, 10,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100140048
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LOCK ON CABLE ASSEMBLY 618WL5.  REPLACED CONNECTOR AND REINSTALLED CABLE ASSEMBLY IAW  DRAWING F92393044.
